Blog

Vaginoplasty spotting with dilation

Dear Dr. Reed,

Is it common to have experience some  bleeding or spotting on the stents after dilation?

Meryl

Hi Meryl,

If a few weeks afterwards, could be an inflamed area which should heal or a suture fragment in your vagina, which should reabsorb with time.  We have also seen granulation tissue or an “erosion” in the wall and this responds to silver nitrate sticks.  Needs to be administered by a doctor who can see and lightly touch these areas.  You will have a silver gray discharge for a day or two. To prevent tearing we recommend that you go up one stent size a week and always, in each dilating session, start out with the smallest size.  Estrogen creams may help to restore healthy tissues, which are less likely to be traumatized with dilation.

Cordially,

Harold M. Reed, M.D.
The Reed Centre for Transgender Surgery – Miami
305-865-2000

 

 

 

MTF-SRS-FTM – Yahoo Groups

Leave a reply


*